Alert archive / Maryland / Tornado Warnings in 2007

Tornado Warning 10, NWS Baltimore/Washington

July 4, 2007Howard County, Maryland

NWS Baltimore/Washington issued this tornado warning at Jul 4, 2007, 5:11 PM EDT for Howard County, Maryland. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2007, 5:11 PM EDT (21:11 UTC)
Expired
Jul 4, 2007, 5:38 PM EDT
In force
27 min
Issued by
NWS Baltimore/Washington
Area
Counties, with a storm outline in the text

County Howard County, MD

The radar

The Sterling radar (KLWX), 61 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 5:22 PM EDTTORNADOColumbia, MDPUBLIC REPORTED A TORNADO TOUCHDOWN IN EAST COLUMBIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 2:06 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2007-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2007-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KLWX 042111
TORLWX
MDC027-042200-
/O.NEW.KLWX.TO.W.0010.070704T2111Z-070704T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
511 PM EDT WED JUL 4 2007

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  HOWARD COUNTY IN CENTRAL MARYLAND

* UNTIL 600 PM EDT

* AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO NEAR COLUMBIA...MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELKRIDGE...

IF YOU ARE IN OR NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT.

LAT...LON 3925 7690 3920 7691 3913 7679 3922 7671

$$

ROGOWSKI
2 follow-up statements
000 
WWUS51 KLWX 042125
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
524 PM EDT WED JUL 4 2007

MDC027-042200-
/O.CON.KLWX.TO.W.0010.000000T0000Z-070704T2200Z/
HOWARD MD-
524 PM EDT WED JUL 4 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR HOWARD
COUNTY...

AT 520 PM EDT...THE PUBLIC REPORTED A TORNADO. THIS TORNADO WAS 
LOCATED EAST OF COLUMBIA...MOVING EAST AT 15 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING
FOR CENTRAL DISTRICT OF COLUMBIA.

LAT...LON 3924 7677 3921 7680 3919 7674 3919 7671
      3922 7671

$$

ROGOWSKI
000 
WWUS51 KLWX 042138
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
538 PM EDT WED JUL 4 2007

MDC027-042148-
/O.CAN.KLWX.TO.W.0010.000000T0000Z-070704T2200Z/
HOWARD MD-
538 PM EDT WED JUL 4 2007

...THE TORNADO WARNING FOR HOWARD COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED EAST OUT OF THE WARNED 
AREA...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT.

LAT...LON 3924 7677 3921 7680 3919 7674 3919 7671
      3922 7671

$$

ROGOWSKI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jul 4, 5:05 PM EDT, 6 minutes earlier.

Area forecast discussion, Jul 4, 5:05 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
505 PM EDT WED JUL 4 2007

.SYNOPSIS...
A COLD FRONT WILL SLIDE ACROSS THE AREA LATE THURSDAY SPARKING
SHOWERS AND THUNDERSTORMS. AHEAD OF THE FRONT...SHOWERS AND
THUNDERSTORMS WILL ALSO BE POSSIBLE WITH INCREASING INSTABILITY
AND PROXIMITY TO THE UPPER JET STREAM. SURFACE HIGH PRESSURE WILL
REBUILD ACROSS THE AREA FOR THE WEEKEND AND EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...

NEW ZN UPDATE TO INCLUDE CENTRAL VA IN SVR TSTM WATCH TIL 02Z.

ONLY UPDATE...18Z IAD SNDG IS IN SYSTEM. WATCH IN EFFECT FOR THE
MAJORITY OF THE CWA.

SFC/850 ANLYS SHOWS HIGH PRES HAS MOVED S TO A POSN E OF ILM...AND A
TROF ACROSS MI. WHILE IT IS A BIT WARMER THAN WEVE XPRCND IN THE
LAST FEW DAYS..STILL NOWHERE NEAR THE LVL OF OPRESSIVENESS THAT CAN
BE XPRNCD IN THE MID ATLC ON JUL 4.

IN SPITE OF THAT...MAJORITY OF CWA HAS BEEN PLACED IN SLT RISK. AS
INDICATED IN PRVS PARAGRAPH - NORMALLY ID BE KEYING ON XCSV CAPE
TDA...BUT TDA ITS MORE THE WIND FIELD. HODOGRAPHS ARE SHOWING THE
INVERTED U PROFILE IN LATE AFTN/EVE THAT CATCH MY INTEREST.

NSSL SIM REF MDL SHOWS STRONGER STORMS FORMING THE MTNS ARND 2 PM
AND WORKING THEIR WAY E DURG LATE AFTN HRS. OBVIOUSLY THIS IS OF BIG
CONCERN GIVEN THE LARGE CROWDS XPCTD TO GATHER OUTSIDE TNGT. SKYWARN
HAS BEEN PLACED ON NOTICE AND IS READY TO ACTIVATE.

WOODY

&&

.SHORT TERM /THURSDAY/...
AFTER THE POSSIBLE INITIAL ROUND OF CONVECTION...AS INDICATED VERY
WELL OVER THE PAST SEVERAL DAYS WORTH OF MODEL RUNS...DEVELOPS
ALONG THE LEE OF THE BLUE RIDGE AND MOVES QUICKLY EAST...A FAIRLY
PRONOUNCED LULL WILL BE IN PLACE FOR THE LATE NIGHT HRS BEFORE
ANOTHER ROUND OF FORCING MOVES INTO THE CENTRAL APPALACHIANS. THE
BEST CHANCES DURING THE TONIGHT AND THURS PERIODS WILL REMAIN ALONG
THE MD/PA BORDER...AS THE UPPER JET ASSERTS IT/S INFLUENCE ALONG
THIS AREA...AND THE UPPER TROUGH NEAR THIS REGION FROM THE
NORTHWEST. THE AMOUNT OF FORCING AND AVAILABLE ENERGY DROPS SHARPLY
MOVING FURTHER SOUTH. POPS REMAIN LOW FOR SOUTHERN PORTIONS OF THE
CWA OUT AHEAD OF THE FRONT...WITH A BROAD BRUSH OF EQUAL CHANCES
COMING INTO PLAY AS THE FRONT CROSSES THE CENTRAL APPAL. MTNS AND
SLIDES ACROSS THE MID ATLANTIC REGION.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
POSSIBLE PATTERN CHANGE BY NEXT WEEK PER EC MODEL. PATTERN
TRANSITIONING FROM A RIDGE TO A TROF IN THE WEST AND A FLAT RIDGE IN
THE EAST. GFS AND THE ENSEMBLES APPEAR TO HINT AT A SLIGHT
DE-AMPLIFICATION IN THE OVERALL PATTERN BUT...GFS CONTINUES TO HOLD
ON TO THE STUBBORN RIDGE ACROSS THE INTER-MOUNTAIN WEST WELL INTO
THE EXTENDED.

SHOULD BE A ANOTHER NICE WEEKEND WITH SURFACE HIGH PRESSURE BUILDING
INTO AREA FROM WEST RESULTING IN NEAR NORMAL TEMPERATURES. EARLY
NEXT WEEK...NORTHWEST BROAD CYCLONIC FLOW ALOFT WILL TRANSITION TO A
WEAKER WESTERLY FLOW AS UPPER JET LIFTS INTO CANADA. FORECAST AREA
SHOULD STAY MAINLY DRY THROUGH TUESDAY ALTHOUGH CAN NOT RULE OUT
EMBEDDED DISTURBANCES IN WESTERLY FLOW TRIGGERING ISOLATED AFTN
CONVECTION. APPEARS NEXT COLD FRONT...ALTHOUGH VERY WEAK...TRACKS
ACROSS AREA TUE NIGHT. TEMPERATURES ARE FORECAST TO BE SLIGHTLY
ABOVE THE NORMALS THROUGH THE PERIOD.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS OUTSIDE OF TSTMS WHICH ARE EXPECTED TO DVLP 18-23Z.

A COLD FRONT WILL MOVE ACROSS THE REGION EARLY FRIDAY...AND OFF THE
COAST LATE IN THE DAY...WITH A CALM LOOKING WEEKEND AND QUIET
THROUGH MID NEXT WEEK.

&&

.MARINE...
BREEZY CONDITIONS ON THE WATERS..ESPECIALLY THE BAY. SOUTHERLY
WINDS AND BAY CHANNELING ARE EXPECTED TO CONTINUE THROUGHOUT THE
PERIODS AHEAD OF THE COLD FRONT...WHICH WILL SLIDE THROUGH THE
REGION LATE THURS. INTO FRI. NO PROBLEMS EXPECTED FOR THE WEEKEND
INTO THE MIDDLE OF NEXT WEEK.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ530>537.

&&
Hazardous weather outlook, Jul 4, 3:03 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
303 PM EDT WED JUL 4 2007

ANZ530>537-DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-
VAZ021-025>031-036>042-050>057-WVZ050>055-501>504-051515-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL-
NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE-
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
303 PM EDT WED JUL 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE
EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT
COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA...
WASHINGTON DC AND THE TIDAL POTOMAC RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED EASTERN
WEST VIRGINIA...CENTRAL MARYLAND...THE DISTRICT OF COLUMBIA AND
NORTHERN VIRGINIA IN A TORNADO WATCH THROUGH 10 PM. THUNDERSTORMS
HAVE BEGUN TO DEVELOP ACROSS THE AREA. THESE WILL CONTINUE THROUGH
THE EVENING HOURS. SOME STORMS ARE EXPECTED TO BECOME SEVERE AND
PRODUCE DAMAGING WINDS...LARGE HAIL...AND TORNADOES.

THE WATERS OF THE POTOMAC RIVER AND NORTHERN HALF OF THE
CHESAPEAKE BAY ARE ALSO IN THE TORNADO WATCH THROUGH 10 PM. A SMALL
CRAFT ADVISORY IS IN EFFECT FOR THE WATERS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED THURSDAY WITH THE APPROACH OF A COLD
FRONT. THE MID ATLANTIC REGION HAS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THURSDAY AFTERNOON AND EVENING. LOCALLY DAMAGING
WINDS ARE THE MOST LIKELY THREAT.

A SMALL CRAFT ADVISORY HAS ALSO BEEN POSTED FOR THE TIDAL POTOMAC
RIVER AND MARYLAND CHESAPEAKE BAY ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN INITIATED. SPOTTERS ARE URGED TO
REPORT ANY SEVERE WEATHER TO THE SKYWARN CONTROL POINT.

In the hours before

Special weather statement, Jul 4, 4:08 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
408 PM EDT WED JUL 4 2007

VAZ042-WVZ053-042045-
LOUDOUN VA-JEFFERSON WV-
408 PM EDT WED JUL 4 2007

...STRONG THUNDERSTORMS TO AFFECT LOUDOUN AND JEFFERSON COUNTIES...

AT 408 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF RIPPON...MOVING NORTHEAST AT 35 MPH.

THE COMMUNITIES OF RANSON...CHARLES TOWN...AND HILLSBORO WILL BE
AFFECTED BY THIS STORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE
ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY
EVENING.

HTS
Local storm report, Jul 4, 4:52 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
452 PM EDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND DMG     LOVETTSVILLE            39.27N 77.64W
07/04/2007                   LOUDOUN            VA   AMATEUR RADIO

            TREES DOWN AT LOVETTSVILLE RD AND MILLTOWN

&&

SAL
Local storm report, Jul 4, 4:54 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
454 PM EDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             1 W MIDDLEBURG          38.97N 77.76W
07/04/2007  E0.75 INCH       LOUDOUN            VA   AMATEUR RADIO

            PENNY SIZED HAIL 1 W OF MIDDLEBURG

&&

SAL
Local storm report, Jul 4, 4:58 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
458 PM EDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             8 N HAYMARKET           38.93N 77.64W
07/04/2007  E0.75 INCH       PRINCE WILLIAM     VA   AMATEUR RADIO

            PENNY-SIZED HAIL NEAR BULL RUN MOUNTAIN

&&

SAL
Special weather statement, Jul 4, 5:04 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
504 PM EDT WED JUL 4 2007

DCZ001-VAZ053-054-042130-
DISTRICT OF COLUMBIA DC-ARLINGTON/FALLS CHURCH/ALEXANDRIA VA-
FAIRFAX VA-
504 PM EDT WED JUL 4 2007

...STRONG THUNDERSTORMS TO AFFECT THE DISTRICT OF COLUMBIA...
ARLINGTON...FAIRFAX COUNTY...

AT 504 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF CENTREVILLE...MOVING EAST AT 20 MPH.

THE COMMUNITIES OF
CENTREVILLE...CHANTILLY...HERNDON...OAKTON...VIENNA...MERRIFIELD AND
WOLF TRAP WILL BE AFFECTED BY THIS STORM. IF THE STORM HOLDS
TOGETHER...THERE IS A CHANCE IT MAY EFFECT WASHINGTON DC INCLUDING
THE NATIONAL MALL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT.

ROGOWSKI
Local storm report, Jul 4, 5:05 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
505 PM EDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             3 SW WEST FRIENDSHIP    39.27N 76.99W
07/04/2007  E0.75 INCH       HOWARD             MD   TRAINED SPOTTER

            DIME-SIZED HAIL REPORTED BY SPOTTER

&&

SAL

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 3:34 PM EDTSevere Thunderstorm WarningLWXFrederick41 min
Jul 4, 3:55 PM EDTSevere Thunderstorm WarningLWXMontgomery50 min
Jul 4, 4:16 PM EDTTornado WarningLWXMontgomery29 min
Jul 4, 4:29 PM EDTSevere Thunderstorm WarningLWXHoward46 min
Jul 4, 4:41 PM EDTTornado WarningLWXMontgomery14 min
Jul 4, 5:26 PM EDTSevere Thunderstorm WarningLWXBaltimore, City of Baltimore22 min
Jul 4, 5:28 PM EDTSevere Thunderstorm WarningLWXAnne Arundel19 min
Jul 4, 5:51 PM EDTSevere Thunderstorm WarningLWXMontgomery39 min
Jul 4, 6:27 PM EDTSevere Thunderstorm WarningLWXMontgomery63 min
Jul 4, 6:48 PM EDTSevere Thunderstorm WarningLWXPrince George's42 min
Jul 4, 7:27 PM EDTSevere Thunderstorm WarningLWXMontgomery31 min
Jul 4, 7:32 PM EDTSevere Thunderstorm WarningLWXHoward, Prince George's40 min
Jul 4, 7:47 PM EDTSevere Thunderstorm WarningLWXAnne Arundel51 min

Nearby

Tornado Warnings in Maryland, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.